# SDR DALA1129111201

- Difficulty date: April 28, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 61,006 hours, 8,791 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Deformed
- Location: Nr 9 Slat
- Component: Slat
- Component part number: 114T4104586
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT WEDGE AREA OTBD END FOUND DEFORMED AND METAL HOT BOND REPAIR PERFORMED IAW SRM 57-43-02, REPAIR 1, FIG 201 AND SRM 51-70-10, REPAIR 4, FIG 202.
